# SDR 7C7A201505230038

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85320882
- Condition: Chafed
- Location: Fuselage
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO LT FRONT SPAR FRAME PN 85320882 AND 85320883. REPAIRED BY PERMANENT CHAFE ALLOWANCE IAW ECO 008.53-15.40
